# SDR F3LA200800386

- Difficulty date: June 24, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N919FR
- Make and model: Airbus A318-111
- Aircraft serial: 1980
- Aircraft time: 18,571 hours, 8,773 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D534764082
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND MAINT, NOTED LT FUSELAGE GOUGED AND DAMAGED FRAME 57 TO FRAME 58 AND STRINGER 30 LT TO STRINGER 31 LT.  MAINT PERFORMED A PERMANENT REPAIR IAW SRM 53-00-11 FIGURE 203 AND E.A. A9-53R-30409.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (A)
